Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of a conjecture of Vandiver


Author: I. N. Herstein
Journal: Proc. Amer. Math. Soc. 1 (1950), 370-371
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036226-7
MathSciNet review: 0036226
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Forsythe and N. H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 523-526. MR 0016093 (7:509g)
  • [2] H. S. Vandiver, The $ p$-adic representation of rings, Ann. of Math. vol. 48 (1947) pp. 22-28. MR 0018647 (8:311c)
  • [3] R. Brauer, On the nilpotency of the radical of a ring, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 752-758. MR 0006999 (4:70c)
  • [4] Nathan Jacobson, Structure theory for algebraic algebras, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036226-7
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society